# SDR CA990531018

- Difficulty date: May 18, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Bbavia 8KCAB
- Aircraft time: 888 hours
- Engine: Lyc AEIO320E1B
- Propeller: Snsnch 74DM
- System (JASC): 6122 · Propeller Governor
- Part: Coil
- Part number: 57A3107
- Condition: Broken
- Location: Relief Valve
- Component: Governor, Lyc, F631
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GOVERNOR OUTPUT PRESSURE LOW.   REMOVED OLD SPRING AND FOUND IT TO BE BROKEN INTO THREE PIECES.
